# SDR DALA2024081107974

- Difficulty date: August 8, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 93,268 hours, 17,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1811, EMERGENCY LIGHTS INOP AT SEATS 6A, 7A, 8A, AND 9A. CORRECTIVE ACTION: REPLACED EMERGENCY POWER SUPPLY AND BATTERY (M7235). (LP 5907186)
